Asian Journal of Mathematics

Volume 16 (2012)

Number 4

The class of a Hurwitz divisor on the moduli of curves of even genus

Pages: 787 – 806

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n4.a9

Authors

Alexis Kouvidakis (Department of Mathematics, University of Crete, Heraklion, Greece)

Gerard van der Geer (Korteweg-de Vries Instituut, Universiteit van Amsterdam, The Netherlands)

Keywords

Hurwitz space, Hurwitz divisor, moduli of curves

2010 Mathematics Subject Classification

14H10, 14H51

Full Text (PDF format)